Alert archive / Michigan / Beach Hazards Statements in 2024

Beach Hazards Statement 11, NWS Grand Rapids, MI

June 29, 20246 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jun 29, 2024, 10:11 AM EDT for 6 counties in Michigan. It took effect at Jun 29, 2024, 10:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2024, 10:11 AM EDT (14:11 UTC)
In effect from
Jun 29, 2024, 10:00 PM EDT
Expired
Jun 30, 2024, 10:00 PM EDT
In force
24 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

529 
WHUS43 KGRR 291411
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1011 AM EDT Sat Jun 29 2024

MIZ037-043-050-056-064-071-292215-
/O.NEW.KGRR.BH.S.0011.240630T0200Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1011 AM EDT Sat Jun 29 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING
THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...From 10 PM EDT this evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Northwest winds will make beaches on the
  north sides of north piers particularly dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
6 follow-up statements
136 
WHUS43 KGRR 291937
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
337 PM EDT Sat Jun 29 2024

MIZ037-043-050-056-064-071-300345-
/O.CON.KGRR.BH.S.0011.240630T0200Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
337 PM EDT Sat Jun 29 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 PM EDT THIS
EVENING THROUGH SUNDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...From 10 PM EDT this evening through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Northwest winds will make beaches on the 
  north sides of north piers particularly dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
381 
WHUS43 KGRR 300323
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1123 PM EDT Sat Jun 29 2024

MIZ037-043-050-056-064-071-301130-
/O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1123 PM EDT Sat Jun 29 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Sunday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Conditions will be especially hazardous on
  the north side of piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
221 
WHUS43 KGRR 300752
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
352 AM EDT Sun Jun 30 2024

MIZ037-043-050-056-064-071-302000-
/O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
352 AM EDT Sun Jun 30 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Conditions will be especially hazardous on
  the north side of piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
886 
WHUS43 KGRR 301537
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1137 AM EDT Sun Jun 30 2024

MIZ037-043-050-056-064-071-302345-
/O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1137 AM EDT Sun Jun 30 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Conditions will be especially hazardous 
  on the north side of piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
982 
WHUS43 KGRR 301912
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
312 PM EDT Sun Jun 30 2024

MIZ037-043-050-056-064-071-010200-
/O.CON.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
312 PM EDT Sun Jun 30 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Conditions will remain most hazardous on
  the north side of north piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
856 
WHUS43 KGRR 010149
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
949 PM EDT Sun Jun 30 2024

MIZ037-043-050-056-064-071-010300-
/O.EXP.KGRR.BH.S.0011.000000T0000Z-240701T0200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
949 PM EDT Sun Jun 30 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 PM EDT THIS
EVENING...

Winds and waves will continue to subside overnight. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 29, 7:30 AM EDT, 2 hours 41 minutes earlier. Its key messages:

  • Locally Heavy Rain Before Sunrise This Morning
  • Low Chance for Showers and Storms This Evening
  • Warming Trend early next week
  • Risk for Thunderstorms later Tuesday into Wednesday
Area forecast discussion, Jun 29, 7:30 AM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
730 AM EDT Sat Jun 29 2024

.KEY MESSAGES...

- Locally Heavy Rain Before Sunrise This Morning

- Low Chance for Showers and Storms This Evening

- Warming Trend early next week

- Risk for Thunderstorms later Tuesday into Wednesday

&&

.DISCUSSION...
Issued at 340 AM EDT Sat Jun 29 2024

- Locally Heavy Rain Before Sunrise This Morning

Scattered to widespread rain continues to move through as an upper
trough descends into the region and a surface low approaches from
the west. Prefrontal surge in moisture as already pushed surface
dewpoints into the mid to upper 60s. Certainly a moist environment
early this morning with PWATS around 2+ inches. As mentioned in the
AFD update last evening, the 00z HRRR painted a 4+ inch narrow swath
of rain right along the I-94 corridor. Fortunately recent runs have
not continued that 4+ inch trend, but nearly all subsequent runs
have advertised the potential for some areas within the I-96 to I-
94 corridors to get up to 2 inches of rainfall early this morning.
The 00z SPC HREF Probability Matched Mean supports this expectation
while painting a few swaths of 1-2 inches across the southern
half of lower Michigan between 2am to 8am this morning.

MRMS 3 hour QPE already highlights areas in Allegan with receiving
a swath of 1 inch rainfall, and with more heavy rain on the way
we will be monitoring for possible flood headlines this morning.

Few embedded thunderstorms are possible in this cluster of showers,
but high Convective Inhibition and low instability early this
morning will put a hamper on severe potential. Most of the showers
should be to our east before CIN erodes and diurnal instability
recovers.

- Low Chance for Showers and Storms This Evening

More isolated shower and thunderstorm activity is anticipated this
afternoon into tonight as a cold front sweeps in from the northwest.
Diurnal instability rebounds into this afternoon while 500mph winds
build overhead supporting deep-layer shear. Noting enough kinematics
to support thunderstorm development with the progression of the cold
front, a few strong to severe storms may develop this afternoon and
evening along the front. Due to the cold front being estimated to
sweep through near to after 00z, enough of a cap may begin to
develop to limit too much activity the further south it progresses,
though there are some suspicious looking soundings that say
otherwise. High-resolution models advertise an isolated
shower/thunderstorm potential which seems reasonable but still worth
monitoring.

- Warming Trend early next week

High pressure at 850 mb will be centered over the northern Great
Lakes region to start the day Monday. Northeast winds over Lower
Michigan will keep the cool air in place on Monday with the low
level thermal trough overhead as shown by the models. Ensemble
temperature graphs reflect this cooler airmass with max
temperature values staying in 70's. However the 850 mb high
pressure system shifts east of the area Tuesday and warm air
advection develops. The warm air advection then persists through
Tuesday and possibly beyond. Ensemble temperatures plots show a
steady warmup for this period with max temperature values
returning to normal by Wednesday.

- Risk for Thunderstorms later Tuesday into Wednesday

Models are sagging a cold front in our direction later Tuesday and
into Wednesday. There's some uncertainty if this system will push
through the area or not. They do show the PWAT's climbing back up
towards 2 inches later Tuesday along with some instability. Given
the moisture, lift and instability, it does look like some storms
will be tracking towards the CWA as that front sags in our
direction later Tuesday. Northwest zones, including the Ludington
area will feature the highest POP's. Further southeast, given the
uncertainty for the front to push through, we will taper the POPs
off with Jackson featuring the lowest POP's. The latest ensemble
24 hr qpf values from the GFS and CMC show a decrease in the
values but the do suggests a fairly high probability for
precipitation as most members show some QPF.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 718 AM EDT Sat Jun 29 2024

The main area of thunderstorms was pushing east of KJXN at this
time with a few showers extending further west towards KBTL. At
this time it appears the risk for further storm development early
this morning is somewhat diminished given the radar trends. The
IFR cloud deck never materialized but we have widespread MVFR
around and those lower clouds are likely to linger for a few hours
this morning. We are seeing some breaks in the cloud cover over
Lake MI at this time. This afternoon we do destabilize again but
confidence on the coverage of any storms is low. As a result we
did not include thunderstorms in any of the TAF sites for the
afternoon/evening. Continue to monitor later forecasts for
possible inclusion of thunderstorms if conditions become more
favorable.

&&

.MARINE...
Issued at 340 AM EDT Sat Jun 29 2024

A cold front will sweep through this afternoon and evening shifting
winds to the northwest. Waves will quickly build late tonight and
reach near 4 feet after midnight and will increase further into
Sunday morning. Waves will peak in the 4 to 6 foot range Sunday
morning and will gradually diminish into Sunday afternoon. A SCA and
BHS will likely be needed for Sunday morning to early afternoon.
Weather conditions will not be idea for beach weather, with
potential upwelling and temperatures in the 60s.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for LMZ847>849.

&&

DISCUSSION...MJS/Thielke
AVIATION...MJS
MARINE...Thielke
Hazardous weather outlook, Jun 29, 3:58 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
358 AM EDT Sat Jun 29 2024

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300800-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
358 AM EDT Sat Jun 29 2024

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Prolonged locally heavy rain this morning may lead to areas of
flooding. A few embedded thunderstorms may exist within the
scattered showers, but severe weather is not expected this
morning.

A few isolated showers and storms will be possible later this
evening. The strongest storms this afternoon and evening may
produce damaging wind gusts and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms with locally heavy rain will be possible Tuesday
into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-300800-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
358 AM EDT Sat Jun 29 2024

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves will be hazardous to small craft north of Grand
Haven through daybreak. The highest waves will occur off shore.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Winds and waves will be hazardous to both small craft and swimmers
on Sunday as north winds sweep down the lake. 4 to 6 foot waves are
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 29, 8:14 AM EDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
814 AM EDT Sat Jun 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     Rain             4 S Allegan             42.47N 85.86W
06/29/2024  M1.58 Inch       Allegan            MI   Trained Spotter

&&

Thomas
Local storm report, Jun 29, 9:20 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
920 AM EDT Sat Jun 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     Rain             Jackson                 42.25N 84.40W
06/29/2024  M1.98 Inch       Jackson            MI   Broadcast Media

            From WLNS Jackson Weather Station.

&&

Thomas
Local storm report, Jun 29, 9:22 AM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
922 AM EDT Sat Jun 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Rain             1 WSW Grand Junction    42.40N 86.10W
06/29/2024  M1.48 Inch       Van Buren          MI   CO-OP Observer

            CO-OP Observer station GRJM4 Grand Junction
            1 W.

0900 AM     Rain             1 ENE Grand Junction    42.41N 86.05W
06/29/2024  M1.84 Inch       Van Buren          MI   Mesonet

            Mesonet station EW8150 Grand Junction.

0600 AM     Rain             3 WNW Zeeland           42.82N 86.07W
06/29/2024  M1.19 Inch       Ottawa             MI   Cocorahs

            Cocorahs station MI-OW-2 Holland 3.9 NNE.

0600 AM     Rain             1 ENE Beechwood         42.80N 86.12W
06/29/2024  M1.01 Inch       Ottawa             MI   CO-OP Observer

            CO-OP Observer station HOLM4 Holland.

0700 AM     Rain             2 NNW Beechwood         42.82N 86.15W
06/29/2024  M1.00 Inch       Ottawa             MI   Cocorahs

            Cocorahs station MI-OW-14 Holland 4.3 NNW.

0900 AM     Rain             Jamestown               42.83N 85.83W
06/29/2024  M1.43 Inch       Ottawa             MI   Mesonet

            Mesonet station CW9987 Jamestown.

0909 AM     Rain             Zeeland                 42.81N 86.02W
06/29/2024  M1.29 Inch       Ottawa             MI   Mesonet

            Mesonet station GW4151 ZEELAND.

0909 AM     Rain             1 NNE Beechwood         42.82N 86.12W
06/29/2024  M1.10 Inch       Ottawa             MI   Mesonet

            Mesonet station CW9372 Holland.

0910 AM     Rain             3 S Jamestown           42.78N 85.85W
06/29/2024  M1.42 Inch       Ottawa             MI   Mesonet

            Mesonet station FW8793 Gitchel.

0853 AM     Rain             2 SSW Cascade           42.88N 85.52W
06/29/2024  M1.13 Inch       Kent               MI   ASOS

            ASOS station KGRR Gerald R Ford Intl.

0900 AM     Rain             2 SE Cutlerville        42.82N 85.64W
06/29/2024  M1.11 Inch       Kent               MI   Mesonet

            Mesonet station FW8161 Byron Center.

0910 AM     Rain             2 NNE Cutlerville       42.87N 85.64W
06/29/2024  M1.15 Inch       Kent               MI   Mesonet

            Mesonet station AV936 KENTWOOD.

0800 AM     Rain             1 WSW Portage           42.20N 85.60W
06/29/2024  M1.00 Inch       Kalamazoo          MI   Cocorahs

            Cocorahs station MI-KZ-25 Portage 0.8 WSW.

0555 AM     Rain             Parma                   42.26N 84.60W
06/29/2024  M1.71 Inch       Jackson            MI   Mesonet

            Mesonet station FW7691 Parma.

0700 AM     Rain             3 ESE Sandstone         42.24N 84.47W
06/29/2024  M1.82 Inch       Jackson            MI   Cocorahs

            Cocorahs station MI-JC-11 Jackson 3.2 W.

0700 AM     Rain             1 ESE Pulaski           42.11N 84.63W
06/29/2024  M1.26 Inch       Jackson            MI   Cocorahs

            Cocorahs station MI-JC-13 Hanover 3.8 W.

0800 AM     Rain             1 ENE Jackson           42.25N 84.38W
06/29/2024  M1.52 Inch       Jackson            MI   Cocorahs

            Cocorahs station MI-JC-7 Jackson 1.2 ENE.

0801 AM     Rain             3 ENE Sandstone         42.27N 84.47W
06/29/2024  M1.93 Inch       Jackson            MI   ASOS

            ASOS station KJXN Jackson County-Reynolds
            Field Airport.

0842 AM     Rain             4 E Hanover             42.09N 84.47W
06/29/2024  M1.62 Inch       Jackson            MI   Cocorahs

            Cocorahs station MI-JC-10 Hanover 4.1 E.

0845 AM     Rain             1 SE Sandstone          42.24N 84.50W
06/29/2024  M1.77 Inch       Jackson            MI   Mesonet

            Mesonet station DW4080 Spring Arbor.

0906 AM     Rain             1 NNW Topkins           42.39N 84.55W
06/29/2024  M3.03 Inch       Jackson            MI   Mesonet

            Mesonet station AV709 Tompkins.

0907 AM     Rain             2 WNW Jackson           42.26N 84.44W
06/29/2024  M1.56 Inch       Jackson            MI   Mesonet

            Mesonet station CW5542 Jackson.

0910 AM     Rain             1 ESE Leoni             42.24N 84.25W
06/29/2024  M1.05 Inch       Jackson            MI   Mesonet

            Mesonet station EW7069 Grass Lake.

0910 AM     Rain             Oak Point               42.19N 84.25W
06/29/2024  M1.31 Inch       Jackson            MI   Mesonet

            Mesonet station 8786D Oak Point.

0910 AM     Rain             1 E Clark Lake          42.12N 84.32W
06/29/2024  M1.72 Inch       Jackson            MI   Mesonet

            Mesonet station 7374D 1 E Clark Lake.

0910 AM     Rain             2 SSW Kalamo            42.51N 85.03W
06/29/2024  M1.04 Inch       Eaton              MI   Mesonet

            Mesonet station 8156D 2 SW Kalamo.

0800 AM     Rain             1 NW Albion             42.26N 84.77W
06/29/2024  M2.12 Inch       Calhoun            MI   CO-OP Observer

            CO-OP Observer station ALNM4 Albion Ag
            Mesonet.

0839 AM     Rain             2 SSE Springfield       42.29N 85.23W
06/29/2024  M1.04 Inch       Calhoun            MI   Cocorahs

            Cocorahs station MI-CN-22 Battle Creek 0.6
            S.

0853 AM     Rain             1 SSE Springfield       42.32N 85.23W
06/29/2024  M1.20 Inch       Calhoun            MI   ASOS

            ASOS station KBTL Battle Creek Executive
            Airport.

0900 AM     Rain             6 SW Ceresco            42.22N 85.15W
06/29/2024  M1.34 Inch       Calhoun            MI   CO-OP Observer

            CO-OP Observer station CERM4 6.9 S Battle
            Creek.

0700 AM     Rain             Banfield                42.46N 85.29W
06/29/2024  M1.24 Inch       Barry              MI   Cocorahs

            Cocorahs station MI-BR-22 Battle Creek 11.7
            NNW.

0700 AM     Rain             1 W Hastings            42.65N 85.30W
06/29/2024  M1.34 Inch       Barry              MI   CO-OP Observer

            CO-OP Observer station HASM4 Hastings.

0600 AM     Rain             3 NE Otsego             42.49N 85.66W
06/29/2024  M1.46 Inch       Allegan            MI   Cocorahs

            Cocorahs station MI-AN-9 Plainwell 2.9 NNW.

0700 AM     Rain             1 E Saugatuck           42.66N 86.19W
06/29/2024  M1.86 Inch       Allegan            MI   Cocorahs

            Cocorahs station MI-AN-19 Saugatuck 0.6 E.

0700 AM     Rain             1 NNW Grand Junction    42.42N 86.08W
06/29/2024  M1.45 Inch       Allegan            MI   Cocorahs

            Cocorahs station MI-VB-6 Grand Junction 1.4
            NW.

0700 AM     Rain             1 WSW Plainwell         42.44N 85.65W
06/29/2024  M1.35 Inch       Allegan            MI   Cocorahs

            Cocorahs station MI-AN-25 Plainwell 0.5 WSW.

0800 AM     Rain             Dorr                    42.72N 85.71W
06/29/2024  M1.22 Inch       Allegan            MI   Cocorahs

            Cocorahs station MI-AN-15 Dorr 0.4 E.

0900 AM     Rain             2 W Fennville           42.59N 86.15W
06/29/2024  M1.19 Inch       Allegan            MI   CO-OP Observer

            CO-OP Observer station FEVM4 2.3 W
            Fennville.

0900 AM     Rain             4 E Allegan             42.52N 85.77W
06/29/2024  M1.69 Inch       Allegan            MI   Mesonet

            Mesonet station DW6933 Allegan.

0909 AM     Rain             2 SW Pullman            42.46N 86.11W
06/29/2024  M1.35 Inch       Allegan            MI   Mesonet

            Mesonet station FW1266 HOLLAND.

0909 AM     Rain             3 W Shelbyville         42.59N 85.70W
06/29/2024  M1.33 Inch       Allegan            MI   Mesonet

            Mesonet station AV509 Hopkins.

0910 AM     Rain             1 ENE Allegan           42.53N 85.83W
06/29/2024  M1.32 Inch       Allegan            MI   Mesonet

            Mesonet station EW9318 Allegan.

0910 AM     Rain             1 SSW Wayland           42.66N 85.65W
06/29/2024  M1.04 Inch       Allegan            MI   Mesonet

            Mesonet station BDLM4 Plainwell.

0910 AM     Rain             2 N Hopkins             42.65N 85.76W
06/29/2024  M1.41 Inch       Allegan            MI   Mesonet

            Mesonet station AW344 HOPKINS.

0912 AM     Rain             2 S Holland             42.75N 86.10W
06/29/2024  M1.57 Inch       Allegan            MI   ASOS

            ASOS station KBIV W Mich Regional Arpt.

&&
Local storm report, Jun 29, 9:30 AM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
930 AM EDT Sat Jun 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     Rain             1 ENE Grand Junction    42.41N 86.05W
06/29/2024  M1.84 Inch       Van Buren          MI   Mesonet

            Mesonet station EW8150 Grand Junction.

0920 AM     Rain             3 S Jamestown           42.78N 85.85W
06/29/2024  M1.42 Inch       Ottawa             MI   Mesonet

            Mesonet station FW8793 Gitchel.

0919 AM     Rain             1 NNE Beechwood         42.82N 86.12W
06/29/2024  M1.10 Inch       Ottawa             MI   Mesonet

            Mesonet station CW9372 Holland.

0915 AM     Rain             Jamestown               42.83N 85.83W
06/29/2024  M1.43 Inch       Ottawa             MI   Mesonet

            Mesonet station CW9987 Jamestown.

0915 AM     Rain             2 SE Cutlerville        42.82N 85.64W
06/29/2024  M1.11 Inch       Kent               MI   Mesonet

            Mesonet station FW8161 Byron Center.

0920 AM     Rain             2 NNE Cutlerville       42.87N 85.64W
06/29/2024  M1.15 Inch       Kent               MI   Mesonet

            Mesonet station AV936 KENTWOOD.

0915 AM     Rain             1 E Clark Lake          42.12N 84.32W
06/29/2024  M1.72 Inch       Jackson            MI   Mesonet

            Mesonet station 7374D 1 E Clark Lake.

0920 AM     Rain             1 ESE Leoni             42.24N 84.25W
06/29/2024  M1.05 Inch       Jackson            MI   Mesonet

            Mesonet station EW7069 Grass Lake.

0917 AM     Rain             2 WNW Jackson           42.26N 84.44W
06/29/2024  M1.56 Inch       Jackson            MI   Mesonet

            Mesonet station CW5542 Jackson.

0915 AM     Rain             Oak Point               42.19N 84.25W
06/29/2024  M1.31 Inch       Jackson            MI   Mesonet

            Mesonet station 8786D Oak Point.

0915 AM     Rain             1 SE Sandstone          42.24N 84.50W
06/29/2024  M1.77 Inch       Jackson            MI   Mesonet

            Mesonet station DW4080 Spring Arbor.

0916 AM     Rain             4 E Allegan             42.52N 85.77W
06/29/2024  M1.69 Inch       Allegan            MI   Mesonet

            Mesonet station DW6933 Allegan.

0920 AM     Rain             1 ENE Allegan           42.53N 85.83W
06/29/2024  M1.32 Inch       Allegan            MI   Mesonet

            Mesonet station EW9318 Allegan.

0914 AM     Rain             2 SW Pullman            42.46N 86.11W
06/29/2024  M1.35 Inch       Allegan            MI   Mesonet

            Mesonet station FW1266 HOLLAND.

0920 AM     Rain             2 N Hopkins             42.65N 85.76W
06/29/2024  M1.41 Inch       Allegan            MI   Mesonet

            Mesonet station AW344 HOPKINS.

0919 AM     Rain             3 W Shelbyville         42.59N 85.70W
06/29/2024  M1.33 Inch       Allegan            MI   Mesonet

            Mesonet station AV509 Hopkins.

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:54 AM EDTAreal Flood AdvisoryGRRAllegan, Barry, Kalamazoo, Kent, Ottawa, Van Buren6 hr
Jun 29, 4:05 AM EDTSpecial Weather StatementGRRAllegan, Van Buren55 min
Jun 29, 5:38 AM EDTAreal Flood AdvisoryGRRBarry, Calhoun, Eaton, Ingham, Jackson5 hr
Jun 29, 10:11 AM EDTSmall Craft AdvisoryGRR36 hr

Nearby

Beach Hazards Statements in Michigan, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.